MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XT
Medical Device Problem Codes Incomplete Coaptation (2507); Migration (4003)
Health Effect - Clinical Code Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 5+ functional tricuspid regurgitation (tr) with pacemaker lead for a triclip procedure.During the procedure, 2 mitraclips were implanted successfully on the anterior and septal leaflets.The final tr was grade 1-2.There were no adverse patient effects or clinically significant delays reported.On (b)(6) 2025, tee (transesophageal echocardiogram) was performed where it was determined that there was a movement of clip and single leaflet device attachment (slda) from anterior leaflet.Imaging was difficult.Per the physician, the partial clip movement and slda was due to so much pressure on the clip as patient has decided to stop taking the medications which lead to heart dilating.Tr was grade 3-4 after slda.Additional triclip was implanted on the anterior and septal leaflet for stabilization.The tr was reduced to grade 1-2.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the information reviewed, a cause for the reported single leaflet device attachment (slda) and partial clip movement appears to be related to procedural conditions.The reported image resolution poor could not be conclusively determined.Tricuspid valve regurgitation was a cascading effect of slda.Tricuspid valve regurgitation is a known possible complication associated with triclip procedures.The reported hospitalization and unexpected medical intervention were the result of case specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23593951
Report Number2135147-2025-06740
Device Sequence Number10155492
Product Code NPS
UDI-Device Identifier05415067047731
UDI-Public(01)05415067047731(17)260210(10)50211R2031
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2026
Device Model NumberTCDS0301-XT
Device Catalogue NumberTCDS0301-XT
Device Lot Number50211R2031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP STEERABLE GUIDE CATHETER.; TRICLIP.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale